# SDR DALA2022062104339

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DTE, ER/A599975-14, FUSELAGE / MAIN FRAME / FRAME / STA 1240, S- 26L & S-27L / DENT TIME LIMITED. CORRECTIVE ACTION: REF ERA 599975-14. (2281812)
